# SDR SWAA2023061257694

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 18,439 hours, 9,187 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 DOOR GIRT BAR DIFFICULT TO STOW AND UNSTOW<[01] ADJUSTED INNER LATCH BRACKET FOR GIRT BAR ON L1 DOOR PER AMM 25-66-01-200-802
